Couldn't find what you looking for?

TRY OUR SEARCH!


I’ve got ciprofloxacin to treat an ear infection. I did everything like I was told to. I put suspension in ear without touching dropper to ear. After few days I’ve got burning feeling in my ear. It was very unpleasant. I don’t know if it is side’s effect of the ciprofloxacin or just my reaction on the medicine. Maybe this means that infection is passing. I would like to hear experiences of others with ciprofloxacin.

Loading...


The common side effects of the ciprofloxacin are sensations like burning or itching. Is there redness or dryness too? I don’t know maybe you are allergic on ciprofloxacin. It is antibiotic used to treat a variety of bacterial infections, but maybe it is not good for you. I think you should tell to the person who prescribed you ciprofloxacin.
I put once ciprofloxacin drops to my kid. I think that was last summer, when he came back from summer camp. He reacted very well on ciprofloxacin. If you feel tightness in the chest, fever, itching, bad cough, fits, swelling of face, lips, tongue or throat call your health provider immediately.
Reply

Loading...

this stuff ruined me.It degenerated the skin on my face and hands so bad I can't even sratch an itch in either places without it riping the skin
Reply

Loading...

after discussing the same side effects with my son's ENT....son is 2 and was screaming when the drops would get in his ear...pediatrician prescribed them...prior to this no problem....his ENT stated that if there was no infection the Ciprodex burned...now son refuses for anyone to get near his ear...we will have to wait and see what happens now.
Reply

Loading...